# SDR O2MA20120207001

- Difficulty date: February 7, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N72AX
- Make and model: Lear 35A
- Aircraft serial: 419
- Aircraft time: 7,432 hours, 6,456 cycles
- Engine: Garrtt TFE73122B
- Engine time: 7,340 hours, 6,282 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 307085013
- Part serial: MX357965
- Condition: Faulty
- Location: Lt Engine
- Part time: 7,340 hours, 6,282 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH THE LT ENGINE FLAMED OUT WHEN THE THROTTLE LEVER WAS RETARDED TOWARDS FLIGHT IDLE.  THE PIC DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED WITH NO INCIDENT.  THE LT ENGINE WAS NEVER ATTEMPTED TO BE RESTARTED DURING THE APPROACH.  ATTEMPTS WERE MADE AT STARTING THE ENGINE WITH NO SUCCESS AND THE FUEL FLOW WAS NOTICED TO BE READING ZERO.  MAINTENANCE INSTALLED A PRESSURE GAUGE DIRECTLY TO THE LT ENGINE FUEL PUMP AND DURING A START ATTEMPT FOUND THE PUMP TO BE PRODUCING 0 PSI.  THE PUMP WAS REMOVED AND THE IMPELLER WITHIN THE PUMP WAS FOUND TO BE NOT FUNCTIONING.  A NEW PUMP WAS ORDERED AND IS BEING INSTALLED AS OF 1500 ON 2/8/12.
